# SDR USAA2014060900003

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,701 hours, 12,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMER EXIT LIGHT ON WHILE IN ARM POSITION.  REPLACED EMER EXIT ARMING SWITCH IAW ESPM 20-45-20.  EMER ARM SYS OPERATIONS CHECKED GOOD.
